Open Journals System

Issue Article Title Views
Vol 4, No 1, (2014), Serial Number: 5 High order immersed interface method for acoustic wave equation with discontinuous coeffcients Abstract   PDF 3180
Javad Farzi ; S. Mohammad Hosseini
Vol 4, No 2, (2014), Serial Nmber: 6 Analysing panel flutter in supersonic flow by Hopf bifurcation Abstract   PDF 3122
Zahra Monfared ; Zohre Dadi
Vol 3, No 2, (2013), Serial Number: 4 A shape-measure method for solving free-boundary elliptic systems with boundary control function Abstract   PDF 3070
A. Fakharzadeh Jahromi
vol 2 , No 1 (2009), Serial Number: 2 Asymptotic fisher information in order statistics of geometric distribution Abstract   PDF 1891
M. Roozbeh ; S. M. M. Tabatabaey
Vol 6, No 2, (2016), Serial Number: 10 Global error estimation of linear multistep methods through the Runge-Kutta methods Abstract   PDF 1609
Javad Farzi
vol 2 , No 1 (2009), Serial Number: 2 Quasi-permutation Representations of Borel and Parabolic Subgroups of Steinberg's triality groups Abstract   PDF 1492
M. Ghorbany
vol 2 , No 1 (2009), Serial Number: 2 The variational iteration method for solving linear and nonlinear Schrodinger equations Abstract   PDF 1473
B. Jazbi ; M. Moini
vol 2 , No 1 (2009), Serial Number: 2 Asymptotic normality of the truncation probability estimator for truncated dependent data Abstract   PDF 1459
S. Jomhoori ; V. Fakoor ; H. A. Azarnoosh
vol 2 , No 1 (2009), Serial Number: 2 A sufficient condition for null controllability of nonlinear control systems Abstract   PDF 1436
A. Heydari ; A.V. Kamyad
vol 2 , No 1 (2009), Serial Number: 2 Estimation of P[Y < X] for generalized exponential distribution in presence of outlier Abstract   PDF 1410
P. Nasiri ; M. Jabbari Nooghabi
1 - 10 of 10 Items